# SDR CALA2021040100411

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 83,456 hours, 32,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK:  - GIVES MESSAGE OF "ESPU BATTERY EMER R".  RESET EMER EXIT LIGHT BREAKERS NO HELP.  REPLACED BATTERY PACK REF AMM 33-51-38-000-002-A & AMP; 33-51-38-400-002-A OPS CHECKED OK. INSPECTED REF AMM 33-51-38-000-002-A AND 33-51-38-400-002A OPS CHECK GOOD.
